# SDR CA130912007

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 21,414 hours
- Engine: Lyc T5313A
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Switch
- Part number: PM212302
- Condition: Failed
- Location: Cyclic
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H, A

## Discrepancy

(CAN) THE PILOT MADE A RADIO CALL AND THE SWITCH FAILED IN THE CLOSED, TRANSMIT, POSITION CAUSING THE VHF COM RADIO TO CONTINUOUSLY TRANSMIT.  TURNED THE RADIO OFF AND RETURNED TO THE COMPANY BASE.
